I just started 6mp 5 days ago and i don't know if this is just my UC acting out
but i am having today not so nice diarrhea, is it possible to have this side effect from 6mp??
I also just started Cortifoam- seemed to work until todays episode. I have had this
disease for 20 years and i am now 41. I usually experience joint pain most of the time
which tells me that i am never in total remission.The fall and spring always show there ugly face
inside of me..I have a new Dr. out of Mount Sinai in New York City and he is great.
I am just a little anxious to see if 6mp works, i really deserve a remission. Any feedback
would be greatly appreciated. If this doesn't work then i am going to try crazyglue suppositories.
I wouldn't wish this on anyone, i do believe stress is the culprit-even if you don't really think you are
stressed, your colon is.
Cortifoam 2X a day
6MP 50mg 3x a day (just started)
Sex O mg a day (married with 3 children)
Complex partial epilepsy
Dilantin 200 mg